# SDR USAASB00169

- Difficulty date: June 17, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: BACC45FT16A24P
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

IAD - FLT 797 - ON APPROACH TO IAD, THE FLAPS WOULD NOT EXTEND BEYOND 10 DEGREES.  CRWE COMPLETED CHECK FOR FLAPS AND FIRST OFFICER WENT BACK INTO CABIN FOR VISUAL CHECK.  INDICATOR REMAINED AT 10 DEGREES REGARDLESS OF FLAP HANDLE POSITION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND PIN 13 ON CONNECTOR D4838P PUSHED PART WAY OUT.  RESEATED PIN AND CLEANED CONNECTOR D4838P.  OPERATIONAL CHECK GOOD PER MM 27-53-01.  (M)
